# SDR SWAA2025060275391

- Difficulty date: May 27, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 40,296 hours, 19,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGANCY LIGHT ON FWD SERVICE DOOR IS INOP <[01].  REVAMPED LIGHT PER AMM 33-51-04 OPS CHECK GOOD AT THIS TIME.
